Zhang, Xuefeng

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 3.


Wang, Zhi-Bo, Liu, Da-Yan ORCID: 0000-0003-2853-0129, Boutat, Driss, Zhang, Xuefeng ORCID: 0000-0002-2831-5747 and Shi, Peng ORCID: 0000-0001-8218-586X (2023) Nonasymptotic Fractional Derivative Estimation of the Pseudo-State for a Class of Fractional-Order Partial Unknown Nonlinear Systems. IEEE Transactions on Cybernetics, 53 (11). pp. 7392-7405. ISSN 2168-2267

Zhang, Xuefeng ORCID: 0000-0002-2831-5747, Zhang, Jin-Xi ORCID: 0000-0002-1451-7057, Huang, Wenkai ORCID: 0000-0002-3596-610X and Shi, Peng ORCID: 0000-0001-8218-586X (2023) Non-fragile sliding mode observer based fault estimation for interval type-2 fuzzy singular fractional order systems. International Journal of Systems Science, 54 (7). pp. 1451-1470. ISSN 0020-7721

Wang, Yuying, Zhang, Xuefeng ORCID: 0000-0002-2831-5747, Boutat, Driss and Shi, Peng ORCID: 0000-0001-8218-586X (2023) Quadratic Admissibility for a Class of LTI Uncertain Singular Fractional-Order Systems with 0 < α < 2. Fractal and Fractional, 7 (1). ISSN 2504-3110